# SDR DALA2024020901833

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 14,039 hours, 6,060 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 71-72 S27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L DAMAGED BETWEEN FR71 & FR72. CORRECTIVE ACTION: CUT STRINGER 27L APPROX 4" AFT OF FR72. REMOVED STR 27L UP TO FR70, 491345. PERFORMED HFEC INSPECTION OF CUT STRINGER PER A321 NTM 51-10-08, NO DEFECTS NOTED, QC5119. SPLICE FABRICATED ON RO #701997. DRILLED STRINGER & AFT SPLICE TO SIZE PER A321 SRM 53-13, 491375. TREATED & PRIMED SPLICE COUPLING. TREATED, PRIMED & TOPCOATED SPLICE COUPLING & CUT END OF STRINGER PER PS900-3-6, NO. 3, 491375. OK TO INSTALL STR 27L AND COUPLING AFT OF APB, QC2019. INSTALLED COUPLING AND NEW SECTION STRINGER 27L FROM APB (FR70) TO AFT OF FR72 IAW A321 SRM 53-00-13-300-001. (LP 0192521)
